# SDR VJ970231

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 113317
- Condition: Not Secured
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE COVER NOT SECURED.  REINSTALLED SLIDE PER MM 25-62 AND PERFORMED RII INSPECTION.
